Some remarks on non-special coherent Aronszajn trees
Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 33-40
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2005_46_2_a5,
author = {Hru\v{s}\'ak, Michael and Ranero, Carlos Mart{\'\i}nez},
title = {Some remarks on non-special coherent {Aronszajn} trees},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {33--40},
year = {2005},
volume = {46},
number = {2},
mrnumber = {2194042},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a5/}
}
TY - JOUR AU - Hrušák, Michael AU - Ranero, Carlos Martínez TI - Some remarks on non-special coherent Aronszajn trees JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2005 SP - 33 EP - 40 VL - 46 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a5/ LA - en ID - AUCMP_2005_46_2_a5 ER -
Hrušák, Michael; Ranero, Carlos Martínez. Some remarks on non-special coherent Aronszajn trees. Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 33-40. http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a5/